Cell complexities in hyperplane arrangements

Boris Aronov, Micha Sharir

    Research output: Contribution to journalArticlepeer-review


    We derive improved bounds on the complexity, i.e., the total number of faces of all dimensions, of many cells in arrangements of hyperplanes in higher dimensions, and use these bounds to obtain a very simple proof of an earlier bound, due to Aronov, Matoušek, and Sharir, on the sum of squares of cell complexities in such an arrangement.

    Original languageEnglish (US)
    Pages (from-to)107-115
    Number of pages9
    JournalDiscrete and Computational Geometry
    Issue number1
    StatePublished - Jul 2004

    ASJC Scopus subject areas

    • Theoretical Computer Science
    • Geometry and Topology
    • Discrete Mathematics and Combinatorics
    • Computational Theory and Mathematics


    Dive into the research topics of 'Cell complexities in hyperplane arrangements'. Together they form a unique fingerprint.

    Cite this